Operator theory
51. Integral type contraction and coupled fixed point theorems in ordered G-metric spaces

E. Lotfali Ghasab; H. Majani; G. Soleimani Rad

Volume 09, Issue 02 , Spring 2020, , Pages 113-120

Abstract
  In this paper, we apply the idea of integral type contraction and prove some coupled fixed point theorems for such contractions in ordered $G$-metric space. Also, we support the main results by an illustrative example.  Read More

Combinatorics
52. On Laplacian energy of non-commuting graphs of finite groups

P. Dutta; R. K. Nath

Volume 07, Issue 02 , Spring 2018, , Pages 121-132

Abstract
  ‎Let $G$ be a finite non-abelian group with center $Z(G)$‎. ‎The non-commuting graph of $G$ is a simple undirected graph whose vertex set is $G\setminus Z(G)$ and two vertices $x$ and $y$ are adjacent if and only if $xy \ne yx$‎. ‎In this paper‎, we compute Laplacian energy of ...  Read More

Fixed point theory
53. Tripled coincidence point under ϕ-contractions in ordered $G_b$-metric spaces

R. Jalal Shahkoohi; S. A. Kazemipour; A. Rajabi Eyvali

Volume 03, Issue 03 , Summer 2014, , Pages 131-147

Abstract
  In this paper, tripled coincidence points of mappings satisfying  $\psi$-contractive conditions in the framework of partially ordered $G_b$-metric spaces are obtained. Our results extend the results of Aydi et al. [H. Aydi, E. Karapinar and W. Shatanawi, Tripled fixed point results ...  Read More

Group theory and generalizations
54. Some results of semilocally simply connected property

A. Etemad Dehkordya; M. Malek Mohamad

Volume 02, Issue 03 , Summer 2013, , Pages 137-143

Abstract
  If we consider some special conditions, we can assume fundamental group of a topological space as a new topological space. In this paper, we will present a number of theorems in topological fundamental group related to semilocally simply connected property for a topological space.  Read More

Calculus of variations and optimal control; optimization
55. The directional hybrid measure of efficiency in data envelopment analysis

A. Mirsalehy; M. Rizam Abu Baker; L. S. Lee; Gh. R. Jahanshahloo

Volume 05, Issue 03 , Summer 2016, , Pages 155-174

Abstract
  The efficiency measurement is a subject of great interest. The majority of studies on DEA models have been carried out using radial or non-radial approaches regarding the application of DEA for the efficiency measurement. This paper, based on the directional distance function, proposes a new generalized ...  Read More

Algebraic topology
56. Invariant elements in the dual Steenrod algebra

T. Vergili; I. Karaca

Volume 08, Issue 03 , Summer 2019, , Pages 167-172

Abstract
  ‎In this paper‎, ‎we investigate the invariant elements of the dual mod $p$ Steenrod subalgebra ${\mathcal{A}_p}^*$ under the conjugation map $\chi$ and give bounds on the dimensions of $(\chi-1)({\mathcal{A}_p}^*)_d$‎, ‎where $({\mathcal{A}_p}^*)_d$ is the dimension of ${\mathcal{A}_p}^*$ ...  Read More

Fixed point theory
57. Some local fixed point results under $C$-class functions with applications to coupled elliptic systems

A. Hojat Ansari; A. Benterki; M. Rouaki

Volume 07, Issue 03 , Summer 2018, , Pages 169-182

Abstract
  The main objective of the paper is to state newly fixed point theorems for set-valued mappings in the framework of 0-complete partial metric spaces which speak about a location of a fixed point with respect to an initial value of the set-valued mapping by using some $C$-class functions. The results proved ...  Read More

Probability theory and stochastic processes
58. Application of triangular functions for solving the vasicek model

Z. Sadati; Kh. Maleknejad

Volume 04, Issue 03 , Summer 2015, , Pages 173-182

Abstract
  This paper introduces a numerical method for solving the vasicek model by using a stochastic operational matrix based on the triangular functions (TFs) in combination with the collocation method. The method is stated by using conversion the vasicek model to a stochastic nonlinear system of $2m+2$ equations ...  Read More

Set theory
59. Soft regular generalized b-closed sets in soft topological spaces

S. M. Al-Salem

Volume 03, Issue 04 , Autumn 2014, , Pages 196-204

Abstract
  The main purpose of this paper is to introduce and study new classes of soft closed sets like soft regular generalized b-closed sets in soft topological spaces (briefly soft rgb-closed set) Moreover, soft rg -closed, soft gpr-closed, soft gb-closed, soft gsp-closed, soft g$\alpha$-closed, ...  Read More

Fuzzy Topology
60. Fuzzy almost generalized $e$-continuous mappings

A. Vadivel; B. Vijayalakshmi

Volume 06, Issue 03 , Summer 2017, , Pages 199-206

Abstract
  In this paper, we introduce and characterize the concept of fuzzy almost generalized $e$-continuous mappings. Several interesting properties of these mappings are also given. Examples and counter examples are also given to illustrate the concepts introduced in the paper. We also introduce the concept ...  Read More

Functional analysis
61. Operator-valued bases on Hilbert spaces

M. S. Asgari

Volume 02, Issue 04 , Autumn 2013, , Pages 201-218

Abstract
  In this paper we develop a natural generalization of Schauder basis theory, we term operator-valued basis or simply ov-basis theory, using operator-algebraic methods. We prove several results for ov-basis concerning duality, orthogonality, biorthogonality and minimality. We prove that ...  Read More

Integral equations
62. Hyers–Ulam–Rassias stability of impulsive Volterra integral equation via a fixed point approach

R. Shah; A. Zada

Volume 08, Issue 04 , Autumn 2019, , Pages 219-227

Abstract
  ‎In this paper‎, ‎we establish the Hyers--Ulam--Rassias stability and the Hyers--Ulam stability of impulsive Volterra integral equation by using a fixed point method‎.  Read More

Commutative algebra
63. On quasi-baer modules

M. Shafiee-Mousavi

Volume 05, Issue 04 , Autumn 2016, , Pages 235-240

Abstract
  Let $R$ be a ring, $\sigma$ be an endomorphism of $R$ and $M_R$ be a $\sigma$-rigid module. A module $M_R$ is called quasi-Baer if the right annihilator of a principal submodule of $R$ is generated by an idempotent. It is shown that an $R$-module $M_R$ is a quasi-Baer module if and only ...  Read More

Algebraic topology
64. Linear \v{C}ech closure spaces

T. M. Chacko; D. Susha

Volume 07, Issue 04 , Autumn 2018, , Pages 261-268

Abstract
  In this paper, we introduce the concept of linear \v{C}ech closure spaces and establish the properties of open sets in linear \v{C}ech closure spaces (L\v{C}CS). Here, we observe that the concept of linearity is preserved by semi-open sets, g-semi open sets, $\gamma$-open sets, sgc-dense sets and compact ...  Read More

Fixed point theory
65. A fixed point method for proving the stability of ring $(\alpha, \beta, \gamma)$-derivations in $2$-Banach algebras

M. Eshaghi Gordji; S. Abbaszadeh

Volume 06, Issue 04 , Autumn 2017, , Pages 269-276

Abstract
  In this paper, we first present the new concept of $2$-normed algebra. We investigate the structure of this algebra and give some examples. Then we apply a fixed point theorem to prove the stability and hyperstability of $(\alpha, \beta, \gamma)$-derivations in $2$-Banach algebras.  Read More

Functional analysis
66. On the superstability of a special derivation

M. Hassani; E. Keyhani

Volume 03, Issue 01 , Winter 2014, , Pages 15-22

Abstract
  The aim of this paper is to show that under some mild conditions a functional equation of multiplicative $(\alpha,\beta )$-derivation is superstable on standard operator algebras. Furthermore, we prove that this generalized derivation can be a continuous and an inner $(\alpha,\beta)$-derivation.  Read More

67. A note on power values of generalized derivation in prime ring and noncommutative Banach algebras

Sh. Sahebi; V. Rahmani

Volume 01, Issue 01 , Winter 2012, , Pages 15-20

Abstract
  Let $R$ be a prime ring with extended centroid $C$, $H$ a generalized derivation of $R$ and $n\geq 1$ a fi xed integer. In this paper we study the situations: (1) If $(H(xy))^n =(H(x))^n(H(y))^n$ for all $x,y\in R$; (2) obtain some related result in case $R$ is a noncommutative Banach algebra ...  Read More

Functions of a complex variable
68. Transformations computations‎: ‎Power‎, ‎Roots and Inverse

M. Ghorbanzadeh; H. Kamali; A. Mansoori

Volume 07, Issue 01 , Winter 2018, , Pages 21-38

Abstract
  ‎This paper presents some results of an annihilated element in Banach algebra‎, ‎and in specific case‎, ‎for any square matrix‎. The developed method significantly improves the computational aspects of transformations calculus and especially for finding powers and roots of any ...  Read More

Functional analysis
69. Frames for compressed sensing using coherence

L. Gavruta; G. Zamani Eskandani; P. Gavruta

Volume 04, Issue 01 , Winter 2015, , Pages 25-34

Abstract
  We give some new results on sparse signal recovery in the presence of noise, for weighted spaces. Traditionally, were used dictionaries that have the norm equal to 1, but, for random dictionaries this condition is rarely satis ed. Moreover, we give better estimations then the ones given ...  Read More

70. G-Frames, g-orthonormal bases and g-Riesz bases

S. S. Karimizad

Volume 02, Issue 01 , Winter 2013, , Pages 25-33

Abstract
  G-Frames in Hilbert spaces are a redundant set of operators which yield a representation for each vector in the space. In this paper we investigate the connection between g-frames, g-orthonormal bases and g-Riesz bases. We show that a family of bounded operators is a g-Bessel sequences if and only ...  Read More

General topology
71. On some forms of e*-irresoluteness

M. Ozkoc; K. Sarıkaya Atasever

Volume 08, Issue 01 , Winter 2019, , Pages 25-39

Abstract
  ‎The main goal of this paper is to introduce and study two new class of functions‎, ‎called weakly $e^*$-irresolute functions and strongly $e^*$-irresolute functions‎, ‎via the notion of $e^*$-open set defined by Ekici [7]. ‎We obtain several fundamental properties and characterizations ...  Read More

Fixed point theory
72. Common fixed point results on vector metric spaces

G. Soleimani Rad; I. Altun

Volume 05, Issue 01 , Winter 2016, , Pages 29-39

Abstract
  In this paper we consider the so called a vector metric space, which is a generalization of metric space, where the metric is Riesz space valued. We prove some common fixed point theorems for three mappings in this space. Obtained results extend and generalize well-known comparable results in the literature.  Read More

Fixed point theory
73. Unique common coupled fixed point theorem for four maps in $S_b$-metric spaces

K. P. R. Rao; G. V. N. Kishore; Sk. Sadik

Volume 06, Issue 01 , Winter 2017, , Pages 29-43

Abstract
  In this paper we prove a unique common coupled fixed point theorem for two pairs of $w$-compatible mappings in $S_b$-metric spaces satisfying a contrctive type condition. We furnish an example to support our main theorem. We also give a corollary for Junck type maps.  Read More

Difference and functional equations
74. 2-Banach stability results for the radical cubic functional equation related to quadratic mapping

R. E. Ghali; S. Kabbaj

Volume 09, Issue 01 , Winter 2020, , Pages 35-51

Abstract
  The aim of this paper is to introduce and solve the generalized radical cubic functional equation related to quadratic functional equation$$f\left(\sqrt[3]{ax^{3}+by^{3}}\right)+f\left(\sqrt[3]{ax^{3}-by^{3}}\right)=2a^{2}f(x)+2b^{2}f(y),\;\; x,y\in\mathbb{R},$$for a mapping $f$ from $\mathbb{R}$ ...  Read More

75. A mathematically simple method based on de nition for computing eigenvalues, generalized eigenvalues and quadratic eigenvalues of matrices

M. Nili Ahmadabadi

Volume 01, Issue 02 , Spring 2012, , Pages 71-81

Abstract
  In this paper, a fundamentally new method, based on the de nition, is introduced for numerical computation of eigenvalues, generalized eigenvalues and quadratic eigenvalues of matrices. Some examples are provided to show the accuracy and reliability of the proposed method. It is shown ...  Read More